Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic embedding and mean square approximation


Author: Samuel Merrill
Journal: Proc. Amer. Math. Soc. 18 (1967), 836-842
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0218901-7
MathSciNet review: 0218901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, Representing measures for points in a uniform algebra, Bull. Amer Math. Soc. 70 (1964), 121-122. MR 0158284 (28:1510)
  • [2] A. Gleason, ``Function algebras,'' in Seminars on analytic functions, Vol. II, Inst. for Advanced Study, Princeton, N. J., 1957.
  • [3] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 0097688 (20:4155)
  • [4] K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 0149330 (26:6820)
  • [5] G. Lumer, Analytic functions and Dirichlet problem, Bull. Amer. Math. Soc. 70 (1964), 98-104. MR 0158283 (28:1509)
  • [6] G. Szegö, Beiträge zur Theorie der toeplitzen Formen (Ersten Mitteilung), Math. Z. 6 (1920), 167-202. MR 1544404
  • [7] J. Wermer, Dirchlet algebras, Duke Math. J. 27 (1960), 373-382. MR 0121671 (22:12405)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218901-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society